Advertisement

Inequalities for n-class of functions using the Saigo fractional integral operator

  • Hasib Khan
  • Cemil TunçEmail author
  • Dumitru Baleanu
  • Aziz Khan
  • Abdulwasea Alkhazzan
Original Paper
  • 30 Downloads

Abstract

The role of fractional integral operators can be found as one of the best ways to generalize the classical inequalities. In this paper, we use the Saigo fractional integral operator to produce some inequalities for a class of n-decreasing positive functions. The results are more general than the available classical results in the literature.

Keywords

Minkowski’s inequality Saigo fractional integral operator Integral inequalities 

Mathematics Subject Classification

52A30 52A40 26D15 

Notes

Acknowledgements

The authors are thankful to the anonymous reviewers for their valuable comments which improved the quality of the paper.

Author contributions

All the authors have equal contribution in this article.

References

  1. 1.
    Ahmad, B., Ntouyas, S.K., Tariboon, J., Alsaedi, A.: A study of nonlinear fractional-order boundary value problem with nonlocal Erdélyi–Kober and generalized Riemann–Liouville type integral boundary conditions. Math. Model. Anal. 22(2), 121–139 (2017)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Jafari, H., Jassim, H.K., Moshokoa, S.P., Ariyan, V.M., Tchier, F.: Reduced differential transform method for partial differential equations within local fractional derivative operators. Adv. Mech. Eng. 8(4), 1–6 (2016)CrossRefGoogle Scholar
  3. 3.
    Jafari, H., Jassim, H.K., Tchier, F., Baleanu, D.: On the approximate solutions of local fractional differential equations with local fractional operators. Entropy 18(4), 150 (2016).  https://doi.org/10.3390/e18040150 CrossRefGoogle Scholar
  4. 4.
    Khan, H., Sun, H., Chen, W., Baleanu, D.: Inequalities for new class of fractional integral operators. J. Nonlinear Sci. Appl. 10, 6166 (2017). (in press) MathSciNetCrossRefGoogle Scholar
  5. 5.
    Sun, H.G., Zhang, Y., Chen, W., Reeves, D.M.: Use of a variable-index fractional-derivative model to capture transient dispersion in heterogeneous media. J. Contam. Hydrol. 157, 47–58 (2014)CrossRefGoogle Scholar
  6. 6.
    Baleanu, D., Khan, H., Jafari, H., Khan, R.A., Alipour, M.: On existence results for solutions of a coupled system of hybrid boundary value problems with hybrid conditions. Adv. Differ. Equ. 318, 14 (2015)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Baleanu, D., Mustafa, O.G.: On the global existence of solutions to a class of fractional differential equations. Comput. Math. Appl. 59(5), 1835–1841 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Baleanua, D., Mustafa, O.G., Agarwal, R.P.: An existence result for a superlinear fractional differential equation. Appl. Math. Lett. 23(9), 1129–1132 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Baleanu, D., Mustafa, O.G., Agarwal, R.P.: On the solution set for a class of sequential fractional differential equations. J. Phys. A 43(38), 7 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Baleanu, D., Agarwal, R.P., Khan, H., Khan, R.A., Jafari, H.: On the existence of solution for fractional differential equations of order 3 < δ 1 ≤ 4. Adv. Differ. Equ. 362, 9 (2015)zbMATHGoogle Scholar
  11. 11.
    Baleanu, D., Agarwal, R.P., Mohammadi, H., Rezapour, S.: Some existence results for a nonlinear fractional differential equation on partially ordered Banach spaces. Bound. Value Probl. 112, 1–8 (2013)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Hilfer, R.: Applications of fractional calculus in physics. World Scientific Publishing Co, Inc., River Edge (2000)CrossRefzbMATHGoogle Scholar
  13. 13.
    Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional integrals and derivatives. In: Nikolʹskiĭ, S.M. (ed.) Theory and applications. Gordon and Breach Science Publishers, Yverdon (1993). (Translated from the 1987 Russian original. Revised by the authors) Google Scholar
  14. 14.
    Jleli, M., O’Regan, D.O., Samet, B.: On Hermite–Hadamard type inequalities via generalized fractional integrals. Turk. J. Math. 40(6), 1221–1230 (2016)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Jleli, M., Kirane, M., Samet, B.: Hartman–Wintner-type inequality for a fractional boundary value problem via a fractional derivative with respect to another function. Discrete Dyn. Nat. Soc. 5123240, 8 (2017)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Set, E., Noor, M.A., Awan, M.U., Gözpinar, A.: Generalized Hermite–Hadamard type inequalities involving fractional integral operators. J. Inequal. Appl. 169, 10 (2017)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Agarwal, P., Jleli, M., Tomar, M.: Certain Hermite–Hadamard type inequalities via generalized k-fractional integrals. J. Inequal. Appl. 55, 10 (2017)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Sarikaya, M.Z., Budak, H.: Generalized Ostrowski type inequalities for local fractional integrals. Proc. Am. Math. Soc. 145(4), 1527–1538 (2017)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Aldhaifallah, M., Tomar, M., Nisar, K.S., Purohit, S.D.: Some new inequalities for (k, s)-fractional integrals. J. Nonlinear Sci. Appl. 9(9), 5374–5381 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Agarwal, R.P., Ozbekler, A.: Lyapunov type inequalities for mixed nonlinear Riemann–Liouville fractional differential equations with a forcing term. J. Comput. Appl. Math. 314, 69–78 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Liu, W., Ngo, Q.A., Huy, V.N.: Several interesting integral inequalities. J. Math. Inequal. 3(2), 201–212 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    O’Regan, D., Samet, B.: Lyapunov-type inequalities for a class of fractional differential equations. J. Inequal. Appl. 247, 10 (2015)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Yang, X., Lo, K.: Lyapunov-type inequality for a class of even-order differential equations. Appl. Math. Comput. 215(11), 3884–3890 (2010)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Ali, A., Rabiei, F., Shah, K.: On Ulam’s type stability for a class of impulsive fractional differential equations with nonlinear integral boundary conditions. J. Nonlinear Sci. Appl. 10, 4760–4775 (2017)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Podlubny, I.: Fractional differential equations. An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications. Mathematics in science and engineering, vol. 198. Academic Press, Inc., San Diego (1999)zbMATHGoogle Scholar
  26. 26.
    Saigo, M.: A remark on integral operators involving the Gauss hypergeometric functions. Math. Rep. Kyushu Univ. 11(2), 135–143 (1977)MathSciNetGoogle Scholar
  27. 27.
    Set, E., Choi, J., Gözpinar, A.: Hermite–Hadamard type inequalities for the generalized k-fractional integral operators. J. Inequal. Appl. 2017(1), 206 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Agahi, H., Ouyang, Y., Mesiar, R., Pap, E., Štrboja, M.: Hölder and Minkowski type inequalities for pseudo-integral. Appl. Math. Comput. 217(21), 8630–8639 (2011)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Matkowski, J.: Converse theorem for the Minkowski inequality. J. Math. Anal. Appl. 348(1), 315–323 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Serre, D.: The reverse Hlawka inequality in a Minkowski space. C. R. Math. 353(7), 629–633 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Böröczky, K.J., Lutwak, E., Yang, D., Zhang, G.: The log-Brunn–Minkowski inequality. Adv. Math. 231(3–4), 1974–1997 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Hasib, K., Tunç, C., Alkhazan, A., Ameen, B., Khan, A.: A generalization of Minkowski’s inequality by Hahn integral operator. J. Taibah Univ. Sci. 12(5), 506–513 (2018)CrossRefGoogle Scholar
  33. 33.
    Bolandtalat, A., Babolian, E., Jafari, H.: Numerical solutions of multi-order fractional differential equations by Boubaker polynomials. Open Phys. 14, 226–230 (2016)CrossRefGoogle Scholar
  34. 34.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and applications of fractional differential equations. North-Holland mathematics studies, vol. 204. Elsevier Science B.V., Amsterdam (2006)Google Scholar

Copyright information

© The Royal Academy of Sciences, Madrid 2019

Authors and Affiliations

  1. 1.College of Engineering, Mechanics and MaterialsHohai UniversityNanjingPeople’s Republic of China
  2. 2.Department of MathematicsShaheed Benazir Bhutto UniversityDir UpperPakistan
  3. 3.Department of MathematicsFaculty of Sciences, Van Yuzuncu Yil UniversityVanTurkey
  4. 4.Department of MathematicsÇankaya UniversityAnkaraTurkey
  5. 5.Institute of Space SciencesMagurele-BucharestRomania
  6. 6.Department of MathematicsUniversity of PeshawarPeshawarPakistan
  7. 7.Department of Mathematics, School of SciencesHohai UniversityNanjingPeople’s Republic of China

Personalised recommendations